# SDR RAIA201606030001

- Difficulty date: June 3, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 33,993 hours, 20,089 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BAGGAGE DOOR INDICATION OPENED IN FLIGHT.
